Previous |  Up |  Next


Title: On a differential game of evasion described by a class of nonlinear Volterra integrodifferential equations (English)
Author: Medveď, Milan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 3
Year: 1978
Pages: 407-418
Summary lang: Russian
Category: math
MSC: 90D25
idZBL: Zbl 0402.90111
idMR: MR0496778
DOI: 10.21136/CMJ.1978.101546
Date available: 2008-06-09T14:29:23Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] R. V. Gamkrelidze, G. L. Kharatishvili: A Differential Game of Evasion with Nonlinear Control.SIAM Journal on Control, Vol. 72, No. 2 (1974). Zbl 0308.90065, MR 0378859
Reference: [2] R. V. Gamkrelidze: On some extremal problems in the theory of differential equations.SIAM Journal on Control, Vol. 3, No. 1 (1965), 106-128. Zbl 0296.49009, MR 0192937
Reference: [3] Л. C. Понтрягин: Линейная дифференциальная игра убегания.Труды Матем. института им. В. А. Стеклова АН СССР, Том 112 (1971). Zbl 1170.92344
Reference: [4] Л. С. Понтрягин, Е Ф. Мищенко: Задача об убегании одного управляемого объекта от другого.Доклады АН СССР (1969). Zbl 1231.90028
Reference: [5] Я. Сатимов: Задача убегания для одного класса нелинейных дифференциальных игр.Дифф. Урав., Том 11 Но. 4 (1975). Zbl 1170.01354


Files Size Format View
CzechMathJ_28-1978-3_9.pdf 1.289Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo